# SDR SWAA2025010673963

- Difficulty date: December 4, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N8621A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36917
- Aircraft time: 36,708 hours, 17,583 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Damaged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL DAMAGE AT GRIP HANDLE AFT OF L1 DOOR.<[01] REPAIRED PANEL DAMAGE AT GRIP HANDLE AFT OF L1 DOOR IAW AMM 20-10-14-400-801.;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
